Last year during my medical check up I had been diagnosed with Sinus Tachycardia. They said it is within normal limits, however my Blood pressure is generally very low because of this. I do not have any symptoms of problems arising because of this. I do not know the reason behind this condition also, if it can lead to health complications later. Please advise.
Rozavel and pivasta are giving me tremendous side effect effects viz muscule pain,dizziness and shaking of hands,legs. Is there any realistic substitute/supplements for statins in indian market with no critical side effect .that will lower ldl by 15-20% ? For example coelveselam?
I go to blood test when i feel pain near heart. Attach blood report for the same. Pls. Help which vegetable and fruit i eat to reduce it. How i reduce it. I already start exercise daily.
I had frequent pain in my arms specially on right and some time pain in chest which goes away after few minutes.
In the ECG report got LVH as conclusion. What to know how serious is this and what precautions should be taken to avoid any serious things in future.